# SDR SIMA981462

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0209
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3011151
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAW - DURING PS-2 INSPECTION, MAINTENANCE REPORTED THE RIGHT AND LEFT AFT EXTERIOR EMERGENCY LIGHTS INOP.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK, LOCATION 15WL.  SYSTEM OPS CHECKED GOOD.  A/C WAS RETURNED TO SERVICE.  (M)
